Etracker Debug:
	et_pagename = "Journal f\u00FCr die reine und angewandte Mathematik|crll|C|[EN]"
	
        
Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year

Increased IMPACT FACTOR 2013: 1.303
5-year IMPACT FACTOR: 1.427
Rank 21 out of 299 in category Mathematics in the 2013 Thomson Reuters Journal Citation Report/Science Edition
Mathematical Citation Quotient 2013: 1.32

VolumeIssuePage

Issues

On Selberg's small eigenvalue conjecture and residual eigenvalues

1Department of Mathematical Sciences, University of Copenhagen, Universitetsparken 5, 2100 Copenhagen O, Denmark

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 2011, Issue 656, Pages 179–211, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crelle.2011.050, March 2011

Publication History

Received:
2007-10-18
Revised:
2010-05-03
Published Online:
2011-03-15

Abstract

We show that Selberg's eigenvalue conjecture concerning small eigenvalues of the automorphic Laplacian for congruence groups is equivalent to a conjecture about the non-existence of residual eigenvalues for a perturbed system. We prove this using a combination of methods from asymptotic perturbation theory and number theory.

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.